# SDR UALA2012071603838

- Difficulty date: July 14, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 85,167 hours, 13,606 cycles
- Engine: Pwa PW4060
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Part number: 105E7206G3
- Part serial: 46
- Condition: Malfunctioned
- Location: Autothrottle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE DISCONNECT LIGHT ILLUMINATED, WILL NOT CLEAR (FWD INSTRUMENT PANEL).  REPLACED THRUST MANAGEMENT UNIT, OPS CHECKED GOOD. CAT III CHECKED GOOD RE FMM22-10-00.
